The doctor I had been seeing left the practice and now seeing the other one. My refills have gotten less pills each time without any explanation from him, that's when I started tapering myself. I am down to 50 mg, 1 x day, I am now starting to feel the withdrawal effects, the worst being diarrhea that comes on so fast sometimes I don't make it, the other is the feeling of my skin crawling and depression. Does this sound like what is to be expected? I'm afraid to leave the house, I have started Imodium today, I hesitated as I have irritable bowel syndrome , but I have to get this under control. Should I just stop taking the 50 mg and be done with it? I can't wait to feel normal again
You should stay at a lower consistent dose for at least a week maybe more. And then continue that cycle with the next dose down. I’m trying to stop but the anxiety is so bad but I’m on 500mg. My advice is do whatever it takes to quit now. It only gets worse. After sometime your body needs more and more to operate. And the withdrawals get worse and worse just tapering down a bit. Get out of this while you can.
If you have been taking it daily, everyday, then you will have withdrawal symptoms.
Unfortunately this can not be stopped, but if you are experiencing significant withdrawals you may want to discuss taking a low dose, limited supply of Xanax, Ativan. Keep in mind these too are habit forming and should not be taken regularly because you will end up with same if not worse condition from your Tramadol withdrawals.
You will definitely feel better! It may take even several months but your brain will return to its prior state.
Exercise can help you a great deal.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2010 • 1 answer
I've been taking 300-400 mg tramadol a day for 7 or 8 years. I have scoliosis and 2 bulging discs in
Updated 31 Jan 2013 • 1 answer
Updated 2 Apr 2016 • 2 answers
Updated 27 Sep 2018 • 5 answers
Updated 1 Nov 2018 • 1 answer